# SDR AT9900792

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 434-486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING TRAILING EDGE PANEL UPPER AND LOWER SURFACES DELAMINATED AT WS 434-486.  REMOVED UPPER SKIN, DOUBLER, HONEYCOMB CORE AND INNER SKIN.  FABRICATED REPLACEMENT UPPER SKIN, UPPER SKIN EXTERNAL DOUBLER AND INNER SKIN.  CUT AND FIT HONEYCOMB REPLACEMENT CORE.  ACCOMPLISHED COMPOSITE REPAIR ON PANEL IAW TIMCO EO 99-1320 AND DC9 SRM 51-70-2.
